Ask a Question
  
  
  
Top Posters
Since Sunday
24
24
23
23
23
22
21
21
21
20
20
20
New Topic  
wrote...
Posts: 25
Rep: 0 0
2 weeks ago
A patient is administered daptomycin (Cubicin) to treat a gram-negative infection caused by Staphylococcus aureus. Which of the following symptoms should be reported immediately to the physician based on the known adverse effects of daptomycin?
A)Weakness of the legs and arms
B)Decreased wound drainage
C)Hematuria
D)Shortness of breath
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 3 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 73
2 weeks ago
Sign in or Sign up in seconds to unlock everything.
A
Feedback:
The nurse should report weakness of legs and arms due to increased serum creatine kinase levels. Decrease in wound drainage, hematuria, and shortness of breath are not adverse effects of daptomycin.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  115 People Browsing
Related Images
 1452
 122
 97
Your Opinion
Where do you get your textbooks?
Votes: 94